# SDR AWXA200300765

- Difficulty date: June 29, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 66,930 hours, 26,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213N110310
- Condition: Blown
- Location: Zone 126
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: G, B, A

## Discrepancy

ON CLIMBOUT AT FL 190 HEARD A LOUD BANG AND FELT AIRCRAFT SHUDDER.  CHECKED PRESSURIZATION AND FOUND OUTFLOW VALVE WAS IN FULL CLOSED POSITION, CABIN PRESSURE WAS CLIMBING.  MANUALLY DEPLOYED OXYGEN MASKS & MADE EMERGENCY DESCENT.  DECLARED EMERGENCY & TURNED BACK TO PHX.  MX FOUND A BLOWN DUCT IN RT A/C PACK BAY, REMOVED & REPLACED DUCT ASSEMBLY IN RT PACK BAY, LEAK CHECK WAS GOOD.  THE CHECK VALVE THAT PREVENTS REVERSE AIRFLOW FROM THE MIX MANIFOLD ALSO FAILED, FLAPPER DISK WAS TORN OFF HINGES & FOUND WEDGED IN DUCTING.  REMOVED & REPLACED CHECK VALVE ASSEMBLY, OPERATIONAL CHECK GOOD.  REPLACED ALL OXYGEN MASKS & GENERATORS.
